Alert archive / Kansas / Tornado Warnings in 2015

Tornado Warning 75, NWS Goodland, KS

August 4, 2015Decatur County, Kansas; Red Willow County, Nebraska

NWS Goodland, KS issued this tornado warning at Aug 4, 2015, 2:56 PM CDT for Decatur County, Kansas; Red Willow County, Nebraska. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2015, 2:56 PM CDT (19:56 UTC)
Expired
Aug 4, 2015, 3:30 PM CDT
In force
34 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Decatur County, KS, Red Willow County, NE

The radar

The Goodland radar (KGLD), 114 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 4, 1:34 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.9 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2015-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 983 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2015-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
983 J/kg
Mixed-layer CIN
-213 J/kg
Mixed-layer LCL
899 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

622 
WFUS53 KGLD 041956
TORGLD
KSC039-NEC145-042030-
/O.NEW.KGLD.TO.W.0075.150804T1956Z-150804T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
256 PM CDT TUE AUG 4 2015

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN DECATUR COUNTY IN NORTHWESTERN KANSAS...
  SOUTHWESTERN RED WILLOW COUNTY IN SOUTHWESTERN NEBRASKA...

* UNTIL 330 PM CDT
    
* AT 256 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 8 MILES NORTHEAST OF HERNDON...OR 13 MILES
  NORTHWEST OF OBERLIN...MOVING NORTHEAST AT 15 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  CEDAR BLUFFS AND TRAER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4002 10043 3989 10072 3991 10074 4000 10074
      4000 10076 4002 10076 4011 10060
TIME...MOT...LOC 1956Z 237DEG 11KT 3999 10068 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

JN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Aug 4, 9:54 AM CDT, 5 hours 2 minutes earlier.

Area forecast discussion, Aug 4, 9:54 AM CDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
854 AM MDT TUE AUG 4 2015

.UPDATE...
ISSUED AT 854 AM MDT TUE AUG 4 2015

EXPIRED DENSE FOG ADVISORY FOR SW NEBRASKA.

&&

.SHORT TERM...(TODAY THROUGH THURSDAY NIGHT)
ISSUED AT 335 AM MDT TUE AUG 4 2015

AS OF 4 AM CDT...3 AM MDT...SKIES ACROSS THE TRI-STATE REGION ARE
MOSTLY CLOUDY AS THUNDERSTORM ANVIL CIRRUS MOVES OVER AND STATUS/FOG
DEVELOPS OVER SOUTHWEST NEBRASKA. TEMPERATURES ARE IN THE LOW 60S TO
LOW 70S. WINDS ARE LIGHT AND VARIABLE. AT THE SURFACE...A WEAK COLD
FRONT IS LOCATED ROUGHLY ALONG AN IMPERIAL NEBRASKA TO NORTON KANSAS
LINE. FOG HAS DEVELOPED IN THE VICINITY OF THIS FRONT AND DENSE FOG
IS BEING OBSERVED IN SOUTHWEST NEBRASKA AT MCCOOK AND IMPERIAL. AN
AREA OF LOW PRESSURE EXTENDED ALONG THE FRONT RANGE. ALOFT...A
SIGNIFICANT SHORTWAVE TROUGH IS LOCATED OVER WESTERN COLORADO...
SLOWLY SLIDING EAST THIS MORNING. IT IS THIS TROUGH THAT WILL
PROVIDE THE LIFT FOR SEVERE THUNDERSTORMS THIS AFTERNOON.

INITIAL FORECAST CONCERN THIS MORNING IS THE DEVELOPMENT OF DENSE
FOG. AS MENTIONED ABOVE...DENSE FOG IS BEING OBSERVED ACROSS
SOUTHWEST NEBRASKA IN THE VICINITY OF A STALLED FRONT. MOISTURE HAS
POOLED HERE AND WITH TEMPERATURES FALLING...FOG WAS EASILY ABLE TO
DEVELOP. HIGH RESOLUTION GUIDANCE INDICATES THAT DENSE FOG SHOULD
REMAIN CONFINED TO THE FRONT IN SOUTHWEST NEBRASKA. CAN'T RULE OUT
SOME DENSE FOG IN YUMA COUNTY COLORADO AND EXTREME NORTHWEST KANSAS
BUT CONFIDENCE IS NOT HIGH ENOUGH TO INCLUDE IN THE DENSE FOG
ADVISORY. TRENDS WILL BE MONITORED IN CASE THE DENSE FOG ADVISORY
NEEDS TO BE EXPANDED.

THE MOST HAZARDOUS WEATHER DURING THE SHORT-TERM FORECAST PERIOD
COMES IN THE FORM OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. AFTER COLLABORATION WITH THE STORM PREDICTION CENTER...A
SLIGHT RISK OF SEVERE WEATHER WAS ISSUED. ACCORDING TO LATEST
CONVECTION ALLOWING MODELS...STORMS MAY FIRE QUITE EARLY THIS
AFTERNOON...AROUND TO JUST AFTER NOON...ALONG THE STALLED FRONTAL
BOUNDARY AND A DRYLINE THAT WILL TAKE SHAPE ALONG A YUMA COLORADO TO
LEOTI KANSAS LINE. BY THIS TIME...A HIGHLY UNSTABLE AIRMASS WILL
TAKE SHAPE AND FORECAST SOUNDINGS INDICATE NO CAPPING INVERSION.
SBCAPE OF 2000-3000 J/KG...850-500 MB LAPSE RATES OF 7-8 C/KM AND
DCAPE APPROACHING 1000-1500 J/KG CHARACTERIZE THE THERMODYNAMIC
ENVIRONMENT. AS THE SHORTWAVE AND ASSOCIATED WIND MAX MOVE OVER...
0-6 KM BULK SHEAR GROWS TO 35-55 KNOTS WITH 0-3 KM HELICITY
APPROACHING 200 M2/S2...POSSIBLY 300 M2/S2. LCLS FOR THIS EVENT ARE
PROJECTED TO BE AROUND 1000M...CLIMATOLOGICALLY FAVORABLE FOR
TORNADOES. IN THE END...DO EXPECT A SEVERE WEATHER OUTBREAK TODAY
WITH SUPERCELLS AS THE INITIAL CONVECTIVE MODE. LARGE HAIL...
DAMAGING WINDS AND POSSIBLY A TORNADO OR TWO ARE POSSIBLE. RIGHT
MOVING STORMS WILL MOVE SOUTHEAST AT 10-20 MPH AND EVENTUALLY FORM
INTO AN MCS OR TWO. AS THE MCS DEVELOPS...THE TORNADO THREAT
DIMINISHES. STORMS SHOULD EXIT THE REGION AROUND TO SHORTLY AFTER
MIDNIGHT.

THE OTHER THREAT TO WATCH IS HEAVY RAINS AND FLASH FLOODING.
PRECIPITABLE WATER VALUES SHOULD APPROACH 1.50" TO 1.75" BY THIS
EVENING AS MOISTURE ADVECTION PERSISTS. IN ADDITION...RIGHT MOVING
SUPERCELL STORMS SHOULD MOVE PARALLEL TO THE DRYLINE. THIS INCREASES
THE THREAT FOR TRAINING STORMS. AS A RESULT...FLASH FLOODING WILL BE
A CONCERN BUT UNSURE WHERE THE HIGHEST THREAT TAKES SHAPE THIS
AFTERNOON. THIS THREAT HIGHLY DEPENDS ON THE DRYLINE LOCATION. AS OF
NOW...ANTICIPATE THE FLASH FLOODING THREAT TO BE SOMEWHERE ALONG AND
EAST OF A BENKELMAN NEBRASKA TO GOVE KANSAS LINE.

ONCE THIS SHORTWAVE TROUGH PASSES...ANTICIPATE MOSTLY DRY WEATHER
WEDNESDAY AND THURSDAY. WITH A MOISTURE BOUNDARY STILL IN PLACE...
CAN NOT COMPLETELY RULE OUT A FEW ISOLATED STORMS ON THURSDAY.
TEMPERATURES WILL WARM DURING MID-WEEK WITH HIGHS IN THE MID TO
UPPER 90S LIKELY THURSDAY.

.LONG TERM...(FRIDAY THROUGH MONDAY)
ISSUED AT 230 AM MDT TUE AUG 4 2015

THE H5 RIDGE REMAINS IN PLACE OVER CENTRAL TEXAS FRIDAY THROUGH MONDAY.
BOTH THE GFS AND ECMWF ARE IN GOOD AGREEMENT UPON THE STRENGTH AND
PLACEMENT OF THE RIDGE. SEVERAL WEAK SHORTWAVES WILL ROTATE AROUND THE
OUTER PERIPHERY AND PROVIDE A FOCUS FOR SHOWERS AND THUNDERSTORMS ON
FRIDAY AND SATURDAY. THE 0 TO 6KM SHEAR WILL BE IN THE 45 TO 55KT RANGE
WITH CAPE VALUES IN THE 1500 TO 2000 J/KG RANGE THUS STRONG TO SEVERE
STORMS WILL BE POSSIBLE. SEVERE INDICES LOOK SLIGHTLY LESS FAVORABLE ON
SATURDAY. THE GFS IS A BIT MORE AMPLIFIED AND PROGRESSIVE WITH THE
TIMING BUT NOT BY A SIGNIFICANT AMOUNT. RAIN CHANCES REMAIN LOW ON
SUNDAY WITH BOTH MODELS IN AGREEMENT THEREFORE I KEPT THE POPS AT OR
BELOW 20 PERCENT. ANOTHER SHORTWAVE ROTATES AROUND AND INTERACTS WITH A
WEAK STATIONARY THETA E BOUNDARY ON MONDAY AND WILL PROVIDE A FOCUS FOR
THUNDERSTORM DEVELOPMENT ESPECIALLY IN THE NORTHERN AND EASTERN
PORTIONS OF THE CWA.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 534 AM MDT TUE AUG 4 2015

VFR CONDITIONS ANTICIPATED AT KGLD OVER THE NEXT 24 HOURS. UNLIKE
KGLD...KMCK IS CURRENTLY ENGULFED IN DENSE FOG. FOG FORMED IN THE
VICINITY OF A STALLED FRONT WHERE MOISTURE IS POOLED. FOG SHOULD
DISSIPATE BY LATE MORNING. THUNDERSTORM DEVELOPMENT OCCURS THIS
AFTERNOON AS A VIGOROUS DISTURBANCE PUSHES THROUGH. STORMS LIKELY
DEVELOP ON A DRYLINE AND THE PREVIOUSLY MENTIONED FRONT. STORMS
WILL MOVE OVER KMCK BUT UNSURE IF THEY WILL REACH KGLD. FOR
NOW...MENTIONED VCTS AT KGLD. STORMS LIKELY EXIT THE REGION THIS
EVENING. ANOTHER ROUND OF FOG IS POSSIBLE...ESPECIALLY AT KMCK.
PLACED A MVFR FOG MENTION INTO KMCK TAF FOR NOW.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.

&&

UPDATE...024
SHORT TERM...RRH
LONG TERM...TL
AVIATION...RRH
Hazardous weather outlook, Aug 4, 3:54 AM CDT, 11 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
254 AM MDT TUE AUG 4 2015

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-050900-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
254 AM MDT TUE AUG 4 2015 /354 AM CDT TUE AUG 4 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...TODAY AND TONIGHT...

DENSE FOG HAS DEVELOPED THIS MORNING ACROSS SOUTHWEST NEBRASKA.
VISIBILITIES AS LOW AS ONE QUARTER MILE ARE EXPECTED UNTIL MID-
MORNING.

SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON GENERALLY EAST
OF A YUMA COLORADO TO LEOTI KANSAS LINE. THE MAIN THREATS WITH
THESE STORMS WILL BE LARGE HAIL...DAMAGING WINDS AND PERHAPS A
TORNADO. HEAVY RAINFALL AND FLASH FLOODING MAY ALSO BE A CONCERN
FOR LOCATIONS THAT RECEIVE MULTIPLE ROUNDS OF STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Aug 4, 12:55 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1155 AM MDT TUE AUG 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     HEAVY RAIN       15 SE MCCOOK            40.05N 100.42W
08/04/2015  M3.25 INCH       RED WILLOW         NE   TRAINED SPOTTER

&&

024
Special weather statement, Aug 4, 1:20 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
120 PM CDT TUE AUG 4 2015

NEZ080-041900-
HITCHCOCK NE-
120 PM CDT TUE AUG 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HITCHCOCK COUNTY UNTIL
200 PM CDT...

AT 119 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTH OF TRENTON...MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TRENTON AND CULBERTSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4024 10076 4006 10076 4000 10107 4000 10108
      4016 10117 4033 10081
TIME...MOT...LOC 1819Z 247DEG 12KT 4011 10104

024
Local storm report, Aug 4, 1:49 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1249 PM MDT TUE AUG 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     TSTM WND GST     BIRD CITY               39.75N 101.53W
08/04/2015  M57 MPH          CHEYENNE           KS   MESONET

&&

024
Local storm report, Aug 4, 1:56 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1256 PM MDT TUE AUG 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TSTM WND DMG     6 NW BIRD CITY          39.81N 101.60W
08/04/2015                   CHEYENNE           KS   EMERGENCY MNGR

            STRONG THUNDERSTORM WINDS PICKED UP AND DAMAGED A HEAVY
            WOODEN PICNIC TABLE. STAKED DOWN TRAMPOLINE PULLED FROM
            THE GROUND AND LOFTED.

&&

JN
Local storm report, Aug 4, 2:14 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
114 PM MDT TUE AUG 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 PM     HAIL             10 NW HERNDON           40.03N 100.90W
08/04/2015  E1.00 INCH       HITCHCOCK          NE   PUBLIC

            HEAVY RAIN FELL ALONG WITH QUARTER SIZE HAIL

&&

JN
Special weather statement, Aug 4, 2:28 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
128 PM MDT TUE AUG 4 2015

COZ090-042015-
YUMA COUNTY CO-
128 PM MDT TUE AUG 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL YUMA COUNTY UNTIL
215 PM MDT...

AT 127 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES NORTH OF WRAY...MOVING SOUTHEAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WRAY AND LAIRD.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 236 AND 255.

LAT...LON 4019 10205 4000 10205 3997 10227 4018 10235
      4028 10216
TIME...MOT...LOC 1927Z 324DEG 14KT 4018 10221

024

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 7:54 PM CDTSpecial Weather StatementGLDWichita51 min
Aug 3, 8:19 PM CDTSpecial Weather StatementGLDWichita41 min
Aug 3, 8:37 PM CDTFlash Flood WarningGLDWichita3 hr
Aug 3, 9:52 PM CDTFlash Flood WarningGLDGreeley3 hr
Aug 4, 1:14 PM CDTSevere Thunderstorm WarningGLDCheyenne61 min
Aug 4, 1:24 PM CDTSevere Thunderstorm WarningGLDRawlins51 min
Aug 4, 1:29 PM CDTSevere Thunderstorm WarningGLDRawlins46 min
Aug 4, 1:44 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins46 min
Aug 4, 2:14 PM CDTSevere Thunderstorm WarningGLDRawlins, Thomas46 min
Aug 4, 2:16 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins44 min
Aug 4, 2:23 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins, Sherman, Thomas52 min
Aug 4, 2:51 PM CDTSevere Thunderstorm WarningGLDDecatur39 min
Aug 4, 2:56 PM CDTSevere Thunderstorm WarningGLDThomas49 min
Aug 4, 2:58 PM CDTSevere Thunderstorm WarningGLDRawlins26 min
Aug 4, 3:00 PM CDTSevere Thunderstorm WarningGLDCheyenne45 min
Aug 4, 3:22 PM CDTSevere Thunderstorm WarningGLDDecatur53 min
Aug 4, 3:23 PM CDTTornado WarningGLDDecatur19 min
Aug 4, 3:32 PM CDTSevere Thunderstorm WarningGLDGove, Logan, Sheridan, Thomas58 min
Aug 4, 3:36 PM CDTSevere Thunderstorm WarningGLDDecatur, Norton54 min
Aug 4, 3:56 PM CDTSpecial Weather StatementGLDSherman49 min
Aug 4, 4:09 PM CDTSevere Thunderstorm WarningGLDGove36 min
Aug 4, 4:12 PM CDTSevere Thunderstorm WarningGLDGraham, Norton63 min
Aug 4, 4:16 PM CDTSevere Thunderstorm WarningGLDGraham59 min
Aug 4, 4:23 PM CDTSevere Thunderstorm WarningGLDGove, Logan22 min
Aug 4, 4:24 PM CDTSevere Thunderstorm WarningGLDGove28 min
Aug 4, 4:51 PM CDTSevere Thunderstorm WarningGLDDecatur, Graham, Norton, Sheridan39 min
Aug 4, 4:54 PM CDTSpecial Weather StatementGLDGove51 min
Aug 4, 5:10 PM CDTSevere Thunderstorm WarningGLDGraham, Norton, Sheridan65 min
Aug 4, 5:24 PM CDTSpecial Weather StatementGLDGove51 min
Aug 4, 5:33 PM CDTSevere Thunderstorm WarningGLDGove21 min
Aug 4, 6:22 PM CDTSpecial Weather StatementGLDGraham38 min
Aug 4, 3:43 AM CDTDense Fog AdvisoryGLDDundy, Hitchcock, Red Willow6 hr
Aug 4, 11:00 AM CDTSpecial Weather StatementGLDRed Willow45 min
Aug 4, 12:02 PM CDTSpecial Weather StatementGLDHitchcock43 min
Aug 4, 12:16 PM CDTFlash Flood WarningGLDHitchcock3 hr
Aug 4, 12:21 PM CDTSevere Thunderstorm WarningGLDRed Willow39 min
Aug 4, 12:24 PM CDTSevere Thunderstorm WarningGLDHitchcock51 min
Aug 4, 1:20 PM CDTSpecial Weather StatementGLDHitchcock40 min
Aug 4, 1:57 PM CDTSevere Thunderstorm WarningGLDDundy, Hitchcock48 min
Aug 4, 2:13 PM CDTFlash Flood WarningGLDHitchcock, Red Willow3 hr
Aug 4, 2:48 PM CDTSevere Thunderstorm WarningGLDHitchcock, Red Willow57 min

Nearby

Tornado Warnings in Kansas, 2015Tornado Warnings in Nebraska, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.